# SDR ABXA9600592

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION ON CLIMBOUT.  RIGHT MAIN LANDING GEAR DOOR NOT LATCHED LIGHT WAS FOUND TO BE ILLUMINATED.  LANDING GEAR WAS RECYCLED SEVERAL TIMES.  ALL INDICATIONS WERE NORMAL WITH GEAR DOWN AND ALL ABNORMAL INDICATIONS EXTINGUISHED DURING FINAL APPROACH.  RIGGED RIGHT MAIN LANDING GEAR DOOR FOLLOW-UP SYSTEM IAW DC8 MM, CHAPTER 32-31-5.  PERFORMED RETRACTION CHECK AND ALL INDICATIONS WERE GOOD.
